Ohio, 2007

Excessive Heat in Ohio, August 6 to 10, 2007

August 6 to 10, 2007 · NWS ILN · 11 events in 11 counties and zones

Oppressively hot and humid conditions with heat indices near 105 degrees impacted southern Ohio August 7 through August 10.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Oppressively hot and humid conditions with heat indices near 105 degrees impacted southern Ohio August 7 through August 10.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 6, 10:25 AM EST, 35 minutes earlier.

Area forecast discussion, Aug 6, 10:25 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT MON AUG 6 2007

.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL CONTINUE TO BUILD ACROSS THE REGION
AS HIGH PRESSURE EXTENDS FROM THE SOUTHEAST U.S. INTO THE OHIO
VALLEY. AN EAST-WEST ORIENTED FRONT WILL MEANDER BACK AND FORTH
ACROSS THE LOWER GREAT LAKES AND UPPER OHIO VALLEY FOR THE FIRST
HALF OF THE WEEK KEEPING A CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WEAK TROUGH/FRONTAL BOUNDARY ACROSS CNTRL CWA LEADING TO VERY
ISOLATED SHRA/TSRA...MOSTLY ACROSS THE SERN CWA. DEBRIS CLOUD COVER
FROM THIS ACTIVITY CONTINUES TO SPREAD SOUTHEAST ACROSS FAR SRN OH
AND NRN KY. BECAUSE OF THE CLOUDS...HAVE DROPPED TEMPS A COUPLE OF
DEGREES ACROSS THE SOUTH. HOWEVER...WITH DEWPOINTS IN THE LOWER
70S...SHOULD STILL SEE HEAT INDICIES APPROACH ADVISORY CRITERIA
LATER THIS AFTERNOON. HAVE UPGRADED TO INCLUDE MONTGOMERY COUNTY
IN THE EXCESSIVE HEAT WARNING...SINCE LOCAL POLICY IS TO INCLUDE
THEM IN A WARNING FOR 2 OR MORE DAYS OF 100+ HEAT INDICIES. THOUGH
THE DAYTON AIRPORT PROBABLY WONT REACH THIS HOT TODAY...MORE
URBANIZED PORTIONS OF MONTGOMERY COUNTY WILL LIKELY MEET OR EXCEED
THE 100 HEAT INDEX THRESHOLD. MAINTAINED SLIGHT CHANCE POPS
ACROSS THE SRN 2/3 OF THE CWA DUE TO THE WEAK BOUNDARY IN THE
AREA. NAM FORECAST SOUNDINGS SHOW DELTA THETA-E OF -50 THIS
AFTERNOON...SO WILL MONITOR DAMAGING DOWNBURST POTENTIAL WITH ANY
STORMS THAT DEVELOP LATER ON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
APPEARS THAT MOST OF THE REGION WILL BE IN A LULL OVERNIGHT
ALTHOUGH A FEW SHOWERS AND STORMS ARE NOT OUT OF THE QUESTION IN
THE NORTHWEST COUNTIES CLOSER TO A ZONE OF WARM ADVECTION. A
SERIES OF UPPER AIR DISTURBANCES WILL MOVE ACROSS THE GREAT LAKES
ON TUESDAY AND TUESDAY NIGHT RESULTING IN SHOWERS AND
THUNDERSTORMS. THE SOUTHERN EDGE OF THIS ACTIVITY IS EXPECTED TO
AFFECT THE NORTHERN HALF OF THE FORECAST AREA. CAPPING SHOULD KEEP
THE SOUTHERN ZONES DRY DURING THIS TIME PERIOD. IN THE WAKE OF
THESE UPPER AIR DISTURBANCES A WEAK BOUNDARY WILL PUSH INTO THE
FORECAST AREA ON WEDNESDAY. SO WENT WITH SLIGHT CHANCE POPS
ALTHOUGH CAPPING MAY RESULT IN A DRY DAY ACROSS THE ENTIRE REGION.

OVERNIGHT LOWS WILL REMAIN IN THE 70S WITH A MOS CONSENSUS
GENERALLY PREFERRED. HIGHS ON TUESDAY ARE A BIT TRICKY. MOST MODEL
GUIDANCE IS SHOWING A THERMAL TROUGH IN THE LOW LEVELS ACROSS THE
AREA. SO KEPT HIGHS ABOUT THE SAME AS TODAY IN THE NORTH BUT ALLOWED
FOR SOME SLIGHTLY HIGHER READINGS IN THE SOUTHERN ZONES. ADDED
ANOTHER DEGREE OR TWO FOR WEDNESDAYS HIGHS EXCEPT IN CENTRAL OHIO.

FORECAST CONDITIONS RESULT IN HEAT INDEX VALUES OF 100 TO 105
AGAIN ON TUESDAY ACROSS THE SOUTHERN ZONES. SO EXTENDED THE HEAT
ADVISORY OUT THROUGH THAT TIME. AND DUE TO LOCAL POLICY THIS
NECESSITATED THE EXCESSIVE HEAT WARNING FOR HAMILTON COUNTY. IT IS
POSSIBLE THAT THE HEAT INDEX WILL BE EVEN HIGHER ON WEDNESDAY. BUT
CONFIDENCE IN DEW POINT FORECASTS THAT FAR OUT IN TIME IS NOT
VERY HIGH.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
FOR THE PERIOD THURSDAY THROUGH FRIDAY...A MORE BONA FIDE S/WV
AND ASSOCD COLD FRONT WILL APCH THE REGION FROM THE WEST LATE
THURSDAY...MOVING ACRS THE FCST AREA ON FRIDAY. FOR NOW...BELIEVE
AREA WILL BE MOSTLY WARM SECTORED ON THURSDAY AND MAINLY CAPPED
WITH VERY WARM TEMPERATURES ALOFT. HENCE...HAVE GONE DRY ON
THURSDAY...WITH A CHC OF SHOWERS AND THUNDERSTORMS THURSDAY NIGHT
INTO FRIDAY AS THE COLD FRONT CROSSES THE REGION. THURSDAY MAY END
UP BEING THE WARMEST DAY OF THE WEEK...AND PERHAPS FOR THE
SUMMER... AS HIGHS WILL RANGE FROM THE MID 90S NORTH TO AROUND 100
DEGREES ALONG AND SOUTH OF THE OHIO RIVER VALLEY.

THE UPR LVL PATTERN WILL UNDERGO A SHIFT BY THIS WEEKEND.
AFOREMENTIONED S/WV AND COLD FRONT WILL ASSIST IN CARVING OUT A MID
LVL TROF OVER NEW ENGLAND.  THIS WILL IN EFFECT CAUSE THE MID LVL
HIGH OVER THE TN RIVER VLY TO RETROGRADE BACK TO THE WEST TOWARD THE
CENTRAL PLAINS.  THE RESULT FOR OUR AREA WILL BE DRY WX...COOLER
TEMPS AND LOWER DEWPOINTS.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A WARM FRONT HAD LIFTED NORTH OF THE TERMINALS WITH LIGHT SW
FLOW. MVFR HZ/BR WILL PERSIST IN SPOTS THROUGH 13Z-15Z.

SCATTERED SHOWERS AND PERHAPS THUNDER WILL AFFECT THE TERMINALS
EXCEPTING KCMH...KDAY AND KLCK THROUGH 14Z.

AS INSTABILITY BUILDS THIS AFTERNOON...ISOLATED STORMS SEEM
PLAUSIBLE...PARTICULARLY SOUTH OF I-70...THOUGH EXPECTED COVERAGE AND
DEGREE OF CERTAINTY WARRANTS ONLY CB MENTION AT THIS TIME.

OUTLOOK...NO SIG WX EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR OHZ060-062-070>073-
     078>082-088.
     HEAT ADVISORY UNTIL 6 AM EDT TUESDAY FOR OHZ026-034-035-
     042>044-051>053.
     EXCESSIVE HEAT WARNING UNTIL 6 AM EDT WEDNESDAY FOR OHZ061-077.
KY...HEAT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR INZ050-058-059-066-
     073>075-080.

&&
Hazardous weather outlook, Aug 6, 4:20 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
520 AM EDT MON AUG 6 2007

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-078-079-
070930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
CLINTON-CLERMONT-BROWN-
520 AM EDT MON AUG 6 2007

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A HEAT ADVISORY HAS BEEN ISSUED FOR TODAY AND TONIGHT. HIGH
TEMPERATURES ARE EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S.
THESE TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT ADVISORY HAS BEEN ISSUED FOR TUESDAY. HIGH TEMPERATURES ARE
EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S. THESE
TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

TEMPERATURES WILL REMAIN IN THE MIDDLE AND UPPER 90S THROUGH MUCH
OF THE WEEK. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL
MEDIA OUTLETS FOR ADDITIONAL STATEMENTS REGARDING THE HEAT THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-070930-
HAMILTON-
520 AM EDT MON AUG 6 2007

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 6 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

AN EXCESSIVE HEAT WARNING HAS BEEN ISSUED FOR TODAY AND TONIGHT.

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

AN EXCESSIVE HEAT WARNING HAS BEEN ISSUED FOR TUESDAY.

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TEMPERATURES WILL REMAIN IN THE MIDDLE AND UPPER 90S THROUGH MUCH
OF THE WEEK. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL
MEDIA OUTLETS FOR ADDITIONAL STATEMENTS REGARDING THE HEAT THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ099-100-OHZ073-080>082-088-070930-
MASON-LEWIS-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO-
520 AM EDT MON AUG 6 2007

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

 HEAT ADVISORY HAS BEEN ISSUED FOR TODAY AND TONIGHT. HIGH
TEMPERATURES ARE EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S.
THESE TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT ADVISORY HAS BEEN ISSUED FOR TUESDAY. HIGH TEMPERATURES ARE
EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S. THESE
TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

TEMPERATURES WILL REMAIN IN THE MIDDLE AND UPPER 90S THROUGH MUCH
OF THE WEEK. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL
MEDIA OUTLETS FOR ADDITIONAL STATEMENTS REGARDING THE HEAT THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-042>044-051>053-070930-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-
520 AM EDT MON AUG 6 2007

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

 HEAT ADVISORY HAS BEEN ISSUED FOR TODAY AND TONIGHT. HIGH
TEMPERATURES ARE EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S.
THESE TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 HEAT ADVISORY HAS BEEN ISSUED FOR TUESDAY. HIGH TEMPERATURES ARE
EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S. THESE
TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

TEMPERATURES WILL REMAIN IN THE MIDDLE AND UPPER 90S THROUGH MUCH
OF THE WEEK. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL
MEDIA OUTLETS FOR ADDITIONAL STATEMENTS REGARDING THE HEAT THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-054>056-063>065-074-070930-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-HOCKING-
520 AM EDT MON AUG 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

 HEAT ADVISORY HAS BEEN ISSUED FOR TODAY AND TONIGHT. HIGH
TEMPERATURES ARE EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S.
THESE TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT ADVISORY HAS BEEN ISSUED FOR TUESDAY. HIGH TEMPERATURES ARE
EXPECTED TO CLIMB INTO THE LOWER AND MIDDLE 90S. THESE
TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL LEAD TO HEAT
INDICES BETWEEN 100 AND 105. PERSONS IN THE HEAT ADVISORY AREA ARE
ADVISED TO AVOID PROLONGED WORK IN SUN...OR IN POORLY VENTILATED
AREAS. THOSE WHO ARE MOST SUSCEPTIBLE TO THE HEAT...INCLUDING THE
ELDERLY...SMALL CHILDREN...THOSE IN POOR HEALTH...AND ANYONE WHO
WORKS OR PLAYS OUTDOORS FOR LONG PERIODS OF TIME...WILL NEED TO
TAKE PRECAUTIONS TO PROTECT THEMSELVES FOR THIS UPCOMING HOT
WEATHER.

TEMPERATURES WILL REMAIN IN THE MIDDLE AND UPPER 90S THROUGH MUCH
OF THE WEEK. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL
MEDIA OUTLETS FOR ADDITIONAL STATEMENTS REGARDING THE HEAT THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 excessive heat. Local standard time, as filed.

Excessive Heat, Hamilton

When
August 6, 11:00 AM EST to August 10, 5:00 AM EST
Where
Hamilton forecast zone
Reported by
ASOS
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

Excessive Heat, Montgomery

When
August 6, 11:00 AM EST to August 10, 5:00 AM EST
Where
Montgomery forecast zone
Reported by
ASOS
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

Excessive Heat, Butler

When
August 7, 5:00 AM EST to August 10, 5:00 AM EST
Where
Butler forecast zone
Reported by
ASOS
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

Excessive Heat, Adams

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Adams forecast zone
Reported by
ASOS
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

Excessive Heat, Brown

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Brown forecast zone
Reported by
ASOS
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

Excessive Heat, Clermont

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Clermont forecast zone
Reported by
ASOS
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

Excessive Heat, Clinton

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Clinton forecast zone
Reported by
ASOS
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

Excessive Heat, Highland

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Highland forecast zone
Reported by
ASOS
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

Excessive Heat, Pike

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Pike forecast zone
Reported by
ASOS
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

Excessive Heat, Scioto

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Scioto forecast zone
Reported by
ASOS
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

Excessive Heat, Warren

When
August 7, 4:00 PM EST to August 10, 5:00 AM EST
Where
Warren forecast zone
Reported by
ASOS
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2007Every state in 2007This day in weather historyWarnings in Ohio, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 58791, 58793, 58788, 58786, 58787, 58789, 58790, 58792, 58794, 58795, 58796.